MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - HUMERAL HEAD

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - HUMERAL HEAD
Catalog Number 550000320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
(b)(6).Clinical adverse event received for non-displaced lesser tuberosity fracture on axillary view device related: possible procedure related: possible date of event: (b)(6) 2025 date of implant: (b)(6) 2025 date of revision: no information provided device location: left treatment/impact: observation depuy synthes products used: catalog number: 520002032 lot number: 58471 component type: stem description: inhance shoulder system standard stem small ø32mm x 109mm catalog number: 550300500 lot number: 230242 component type: screw description: inhance shoulder system self-drilling & locking screw 4 pack 20mm & 25mm catalog number: 550011240 lot number: 663948 component type: baseplate description: inhance shoulder system modular uniti platform baseplate small ø24mm cementless catalog number: 550035600 lot number: 226421 component type: screw description: inhance shoulder system central screw ø6.0 x 35mm catalog number: 550532004 lot number: 351203 component type: glenosphere description: inhance shoulder system glenosphere ø32+4mm catalog number: 550000320 lot number: 664124 component type: shell description: inhance shoulder system reverse humeral shell small ø32+0mm catalog number: 550032100 lot number: mi124845 component type: liner description: inhance shoulder system reverse liner retentive x-linked vitamin e pe ø32+0mm.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
INHANCE
Common Device Name
SHOULDER IMPLANT - HUMERAL HEAD
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25314869
Report Number1818910-2026-09329
Device Sequence Number13246517
Product Code PHX
UDI-Device Identifier10603295547006
UDI-Public(01)10603295547006(17)300228(10)664124
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550000320
Device Lot Number664124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4PK LOCKING SCRW 2025 SLFDRILL; CENTRAL SCREW 6.0X35; GLENOSPHERE 32+4; MOD UNITI CONV BASEPLATE S 24; REVERSE LINER 32+0 R; STANDARD STEM S 32
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale